MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Neck Pain (2433)
Date of Event 09/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a system explant procedure due to an infection localized subcutaneously in the neck area that spread to the lead.The patient experienced neck pain.Cultures were taken, indicating the presence of staphylococcus sp.Per the physician, the infection was not device or procedure related.The devices were retained by the hospital and will not be returned for analysis.The patient was placed on antibiotics therapy, immediately after the explant procedure took place.Postoperatively, the patient was recovering well.
 
Additional Manufacturer Narrative
D2b: additional pro code selection that applies to the indication of this device - .Additional product(s) in device system: model number/catalog number: db-2202-45.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: dbs directional lead sterile kit 45cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: nm-3138-55.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: 55cm 8 contact extension.Unique identifier (udi) #: (b)(4).Model number/catalog number: nm-3138-55.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: 55cm 8 contact extension.Unique identifier (udi) #: (b)(4).Model number/catalog number: db-4600-c.Serial number: na.Batch/lot number: 38685836.Model/catalog description: suretek burr hole cover kit.Unique identifier (udi) #: (b)(4).

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50869031
Report Number3006630150-2026-07027
Device Sequence Number21177099
Product Code MHY
UDI-Device Identifier08714729985044
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-1216
Device Catalogue NumberDB-1216
Device Lot Number821017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/23/2026
Date Device Manufactured02/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale